# SDR 99ZZZX4181

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N681V
- Make and model: Beech M35
- Aircraft serial: D6392
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brace
- Part number: 3536901817
- Condition: Cracked
- Location: Alternator
- Part time: 3,614 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED EN ROUTE.  INSPECTION REVEALED THE FIELD WIRE BROKE LOOSE FROM ALTERNATOR MOST LIKELY DUE TO A CRACKED ALTERNATOR SUPPORT BRACE BEING CRACKED ALLOWING THE ALTERNATOR TO VIBRATE.
